# SDR DXTA2023061288320

- Difficulty date: June 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N206QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 6055
- Aircraft time: 6,314 hours, 3,471 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Computer
- Part number: 601629107
- Part serial: 0364
- Condition: Defective
- Location: Zone 100
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LIFTING OFF OUT OF KVNY & CHANGING THE DECK ANGLE, GOT TAIL TANK HVY CAS &  TAIL XFER SOV CLSD CAS ILLUMINATED.  FUEL APPEARED TO BE DRAINING INTO TAIL TANK.   REACHED 1900 LBS.  LEVELED OFF AT 6000 & PROCEEDED WITH CHECKLIST & INTIALLY  PRIMARY XFER FOR TAIL TANK WAS WORKING.  DUMPED FUEL OUT OF TAIL TANK & SEVERAL MIN LATER GOT PRI TAIL XFER CAS.   GOT AUX TANK HEAVY CAS & SWITCHED TO THE SEC XFER PUMP. SEVERAL MIN AFTER THAT  THE SEC TAIL XFER CAS & THIS LEAD US OUTSIDE OF OUR CHECKLIST AND WE THEN OVERWEIGHT LANDED IN KLAX.  REPLACED FUELS SYS COMPUTER WITH A REPAIRED UNIT IAW AMM 2841-13-000/4000-801 & PERFORMED A SATIS SELF TEST IAW AMM 28-41-13-740-801, INSTALLED FLOW SWITCH ASSY IAW AMM 28-15-19-400-801
